| Catalog Number |
150660008 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).D4: udi: as the catalog/model number was not provided, the (01)gtin is not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the patient was found to be reinfected after a 2-stage revision tka.All components were removed, and a thorough debridement was performed.A spacer was placed using lps components, including the placement of resorbable antibiotic beads and coating the prosthesis with high-dose antibiotic cement.No delay or patient harm was noted.There was no allegation against any depuy component; they were simply removed due to infection.Cement was hospital-owned, so lot information was unavailable, but the surgeon's routine involved using depuy 2 with gent for revision cases.All part and lot information was copied and pasted directly from optimize and was accurate per that system.Doi: on (b)(6) 2024; dor: on (b)(6) 2024 ; affected side: right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A manufacturing record evaluation (nc search) was performed for the finished device product code:,150660008 lot:4344858 and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot a manufacturing record evaluation (nc search) was performed for the finished device product code:,150660008 lot:4344858 and no non-conformances / manufacturing irregularities were identified.H11 additional narrative:.